# SDR 95ZZZX6767

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26556
- Make and model: Piper PA-31P
- Aircraft serial: 31P7400184
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12215
- Condition: Boss Broken
- Location: Exh Rocker
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE INBOARD ROCKER ARM SHAFT BOSS BROKEN OFF CYLINDER ASSY.  ROCKER ARM AND SHAFT LIFTED UP CRACKING CYLINDER ON OUTBOARD SIDE WHERE SHAFT PASSES THROUGH CYLINDER.  SUBMITTER SUSPECTED DEFECTIVE CASTING AS THERE IS NO EVIDENCE OF PREVIOUS CRACK.
